It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi all,
I am on minocycline and have been since late July, so for 6 months now. I was enjoying clear skin ..... until....
Recently, as in the last few days, I have been getting big zits on my cheeks. I know it's almost that time of the month for me but even when I break out prior to my period it's usually on my jawline and not near as bad as what I've got going on right now. These are big cystic trype zits, really red and ugly. I've never really had these type before.
I don't know what's going on.... am I already becoming resistant to the mino? that seems a little soon...right??? has anyone else had a huge flare up after only 6 months? I am so bummed out because my derm even thought it was time to go off of the medication and now that this has happened I am scared to go off. The only thing that I can think of is that I started taking only 1 pill per day about 3 weeks ago... so maybe I should bump back up to 2 again...arrrgh!! now I feel like I can never get off of this ****!!!





All times are GMT -7. The time now is 05:24 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!